# SDR CALA9700593

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK ON REINFORCEMENT ANGLE RIGHT HAND AIRSTAIR VENTRAL BOX STATION 1253.  INSTALLED REPAIR IN ACCORDANCE WITH DRAWING 65C27136.
